Discussions that mention clindamycin

Cancer: Lung board


Hi to all,
I hope that my limited experience will help others.
Of course everyone reacts differently.

Gil
==========

Sep-14, Thu.
Starting Tarceva, 150 mg/day.
My doc says that side effects may be rash, diarrhea, vomiting and what have you.
On Friday I am going to a meeting and my wife is worried--- what if…. ?
No side effects on Friday and Saturday.

Sep-17, Sun.
Rash around the neck. 2 Tylenol. Fever 99.7.
We are happy. The doc said that rash is a sign that the drug works.

Sep-18, Mon.
One time Diarrhea. Rash spreads to face. 1 Benadryl.

Sep-19, Tue.
Rash around the mouth. Acne. Mouth sores. 5 Benadryl. 99.7

Sep-20, Wed.
Terrible itching all over my head. I cannot put my head on the pillow.
6 Benadryl. 2 Tylenol. 2 Darvon (narcotic pain reliever) help me sleep.
Same cocktail for the next few days.

Sep-21, Thu.
Itching continues. More Acne. Red areas on my face. 99.7
Call my doc. Stop Tarceva.

Sep-22, Fri.
Swollen lips, mouth sores on all sides. Unable to eat. Couldn't even brush my teeth. 99.1
10:00 am: Doc says: Tarceva on hold. Dose reduced to 100 mg/day.
Magic mouthwash. Clindamycin ointment for the acne, makes the burning even worse.

Sep-23, Sat.
Almost no change. My face and neck are red and covered with a carpet of acne. 99.1
A little swelling on one side of my mouth. A few cracks in my lips.
I force myself to brush my teeth. With electric toothbrush it is easier to avoid touching the painful sores. Shaving - no way Jose.
Boost for breakfast. For lunch my wife prepares chicken/veggie soup and blends the stuff with a hand mixer to make it baby food…..
I drink it with a straw to avoid irritating my mouth sores. That's an old trick that also helps drinking the CT stuff.

To be continued….